Volume 55, Number 3
Previous Issue Next Issue

Conghui Shen & Jingshi Xu

10.4208/jms.v55n3.22.01

J. Math. Study, 55 (2022), pp. 229-241.

Preview Purchase PDF 182 4616 Abstract

Mijia Lai & Huihuang Zhou

10.4208/jms.v55n3.22.02

J. Math. Study, 55 (2022), pp. 242-253.

Preview Purchase PDF 176 4679 Abstract

Sai Song & Qiang Yao

10.4208/jms.v55n3.22.03

J. Math. Study, 55 (2022), pp. 254-270.

Preview Purchase PDF 181 4750 Abstract

Han Zhang & Zenggui Wang

10.4208/jms.v55n3.22.04

J. Math. Study, 55 (2022), pp. 271-280.

Preview Purchase PDF 172 4644 Abstract

Junichi Aramaki

10.4208/jms.v55n3.22.05

J. Math. Study, 55 (2022), pp. 281-305.

Preview Purchase PDF 158 4562 Abstract

Nengsheng Fang & Caixiu Liao

10.4208/jms.v55n3.22.06

J. Math. Study, 55 (2022), pp. 306-326.

Preview Purchase PDF 152 4494 Abstract

Hong Guang Li

10.4208/jms.v55n3.22.07

J. Math. Study, 55 (2022), pp. 327-336.

Preview Purchase PDF 139 4283 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard